Translator Disclaimer
2016 Homological dimensions with respect to a semidualizing complex
Jonathan Totushek
J. Commut. Algebra 8(2): 275-293 (2016). DOI: 10.1216/JCA-2016-8-2-275

Abstract

In this paper, we build off of Takahashi and White's $\catpc $-projective dimension and $\catic $-injective dimension to define these dimensions for when $C$ is a semidaulizing complex. We develop the framework for these homological dimensions by establishing base change results and local-global behavior. Furthermore, we investigate how these dimensions interact with other invariants.

Citation

Download Citation

Jonathan Totushek. "Homological dimensions with respect to a semidualizing complex." J. Commut. Algebra 8 (2) 275 - 293, 2016. https://doi.org/10.1216/JCA-2016-8-2-275

Information

Published: 2016
First available in Project Euclid: 10 June 2016

zbMATH: 1342.13020
MathSciNet: MR3510921
Digital Object Identifier: 10.1216/JCA-2016-8-2-275

Subjects:
Primary: 13D02, 13D05, 13D09

Rights: Copyright © 2016 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.8 • No. 2 • 2016
Back to Top